# SDR R61A201601240067

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 6,014 hours, 4,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED AN EMERGENCY LIGHT BATTERY FAULT ON EICAS AND THERE WERE SEVERAL AFT CABIN EMERGENCY LIGHTS ON WHEN THE SWITCH WAS IN THE ARMED POSITION.  MAINTENANCE RESET ACFT POWER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
